# SDR ASOA2012092002248

- Difficulty date: August 27, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 24,380 hours, 22,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-694
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FS 364 TO 394.  FURTHER INVESTIGATION FOUND CORROSION TO BE BEYOND ALLOWABLE LIMITS OF SRM 53-21-49.   REMOVED CORRODED SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
